Home > Advice > Vertigo therapy please recommend.?

Vertigo therapy please recommend.?

February 28th, 2014

Question by God is awesome: Vertigo therapy please propose.?

Almost a month back I had two attacks of vertigo from nowhere.The second a single gave me double vision for about 3 minutes.Right after that I have not had any attacks but I even now really feel imbalance & nauseated at occasions though I am ready to cope.I noticed the ENT medical doctor & he place me on medrol (steroids) for a week saying that it could be meiner’s illness in the ear.(i had lost some low frequency three yrs back on the left ear).It aided even though I was taking the steroids but towards the tapering end the imbalance resumed & even now would seem to be bothering me.The Medical professional said if I had it he would give me a lot more steroids.I dont want to take steroids due to it is side results & reducing of immunity.Is there any other straightforward medications,property treatments and so on that can support?
It says two solutions on my profile! But I only see one solution! Thanks anyways for the 1 answer.

Best solution:

Solution by Bob Underwood
Ménière’s ailment is a disorder of the inner ear that triggers serious dizziness (vertigo), ringing in the ears (tinnitus),and hearing loss. If you only had attacks lasting 3 minutes, then it is probably some thing else. Meniere’s normally final eight to twelve hours. At 1st you will have attacks 2 or 3 months apart which will get much more frequent as time passes. Medicine, diet program, rest, did nothing for me. Following 8 years of attempting everything imaginable, I relented to surgery. A shunt was place in my inner ear to equalize the fluid develop-up. six months following surgical treatment, I have been attack free of charge for many many years. The downside….I am deaf in that ear. Yes, it was well worth it.

Know better? Leave your own response in the feedback!

Be Sociable, Share!
Categories: Advice Tags: , , ,
  1. DaveW79
    February 28th, 2014 at 22:48 | #1

    Those are symptoms of aspartame poisoning. Aspartame is in thousands of products and has had more adverse reaction reports filed with the FDA than all other food additives combined.

    “A few of the 92 different documented symptoms listed in the report as being caused by aspartame include:

    Headaches/migraines, dizziness, seizures, nausea, numbness, muscle spasms, weight gain, rashes, depression, fatigue, irritability, tachycardia, insomnia, vision problems, hearing loss, heart palpitations, breathing difficulties, anxiety attacks, slurred speech, loss of taste, tinnitus, vertigo, memory loss, and joint pain.”

    “ASPARTAME CAN BE FOUND IN:

    – instant breakfasts
    – breath mints
    – cereals
    – sugar-free chewing gum
    – cocoa mixes
    – coffee beverages
    – frozen desserts
    – gelatin desserts
    – juice beverages
    – laxatives
    – multivitamins
    – milk drinks
    – pharmaceuticals and supplements
    – shake mixes
    – soft drinks
    – tabletop sweeteners
    – tea beverages
    – instant teas and coffees
    – topping mixes
    – wine coolers
    – yogurt ”

    Ya gotta read the labels.

Comments are closed.